Invariance of the parity conjecture for -Selmer groups of elliptic curves in a -extension
Bulletin de la Société Mathématique de France (2011)
- Volume: 139, Issue: 4, page 571-592
- ISSN: 0037-9484
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] N. Billerey – « Semi-stabilité des courbes elliptiques », Dissertationes Math. (Rozprawy Mat.) 468 (2009). Zbl1238.11067MR2605449
- [2] P. Deligne – « Les constantes des équations fonctionnelles des fonctions », in Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lecture Notes in Math., vol. 349, Springer, 1973, p. 501–597. Zbl0271.14011MR349635
- [3] T. Dokchitser & V. Dokchitser – « Regulator constants and the parity conjecture », Invent. Math.178 (2009), p. 23–71. Zbl1219.11083MR2534092
- [4] —, « Self-duality of Selmer groups », Math. Proc. Cambridge Philos. Soc.146 (2009), p. 257–267. Zbl1205.11065MR2475965
- [5] —, « Roots numbers and parity of ranks of elliptics curves », J. reine angew. Math. 658 (2011), p. 39–64. Zbl1314.11041MR2831512
- [6] A. Kraus – « Sur le défaut de semi-stabilité des courbes elliptiques à réduction additive », Manuscripta Math.69 (1990), p. 353–385. Zbl0792.14014MR1080288
- [7] J. Nekovář – « On the parity of ranks of Selmer groups. III », Doc. Math.12 (2007), p. 243–274. Zbl1201.11067MR2350290
- [8] —, « On the parity of ranks of Selmer groups. IV », Compos. Math.145 (2009), p. 1351–1359. Zbl1221.11150MR2575086
- [9] D. E. Rohrlich – « Elliptic curves and the Weil-Deligne group », in Elliptic curves and related topics, CRM Proc. Lecture Notes, vol. 4, Amer. Math. Soc., 1994, p. 125–157. Zbl0852.14008MR1260960
- [10] —, « Galois theory, elliptic curves, and root numbers », Compositio Math.100 (1996), p. 311–349. Zbl0860.11033MR1387669
- [11] —, « Galois invariance of local root numbers », Mathematische Annalen351 (2011), p. 979–1003. Zbl1260.11071MR2854120
- [12] J-P. Serre – Représentations linéaires des groupes finis, Hermann, 1998. Zbl0926.20003
- [13] J. H. Silverman – Advanced topics in the arithmetic of elliptic curves, Graduate Texts in Math., vol. 151, Springer, 1994. Zbl0911.14015MR1312368
- [14] —, The arithmetic of elliptic curves, Graduate Texts in Math., vol. 106, Springer, 1994. Zbl0585.14026
- [15] J. Tate – « Number theoretic background », in Automorphic forms, representations and -functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., 1979, p. 3–26. Zbl0422.12007MR546607
- [16] J. P. Wintenberger – « Potential modularity of elliptic curves over totally real fields », appendix to [8].